# SDR SWAA043594

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 70,873 hours, 78,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF4146
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY DIM.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
